# SDR CALA2022032100741

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757*
- Aircraft serial: 32818
- Aircraft time: 53,566 hours, 17,034 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: NA
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR LATCH MECHANISM  WILL NOT HOLD DOOR  SHUT IN MANUAL MODE  I E WITH PIN ENGAGING FAR ENOUGH INTO DOOR JAMB.  SUGGEST SHIMMING DOOR HINGES TO ELIMINATE LATCHING AND INTERMITTENT INDICATION ISSUES. LOCKING ITEM DUE TO RETURN TO FIELD. WORK IN CONJUNCTION WITH UNLOCKING FOR UPDATE. LOCKING LOG PAGE FOR FIX FUP L/P 8183020. WILL REQUIRE POSITIVE FIND AND FIX. UNABLE TO CONTINUE WITH MEL DUE TO HISTORY OF DOOR NOT SECURING MANUALLY. VERIFIED BLUE BUTTON ON DOOR LOCK PIN DOES NOT EXTEND DUE TO PIN NOT BEING FULLY INSERTED.  ADJUSTED JAMB AFT TO ALLOW FULL PIN ENGAGEMENT AND VERIFIED BLUE BUTTON ON DOOR LOCK PIN NOW EXTENDS.  HOWEVER, DOOR WILL STILL OPEN DUE TO LATCH NOT CLEARING ITEM OK WITH TOMC ADJUSTED SHIMS ON DOOR HINGES TO ACHIEVE MINIMUM GAP AT UPPER AND LOWER DOOR TO FRAME WHICH REDUCED GAP AT STIKER TO LATCH. NOW DOOR OPEN LIGHT STAYS OFF WHEN DOOR IS CLOSED AND DOOR IS SECURE. REF. FUP 8183020 ADD EMP:U372001
